# SDR DALA2022021100930

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 94,463 hours, 42,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 EMERGENCY LIGHT PANEL GUARD DAMAGED. CORRECTIVE ACTION: R/R PANEL IAW B757 AMM 33-51. OPS NML. (7977632)
